Journal article icon

Journal article

Length distributions in loop soups.

Abstract:

Statistical lattice ensembles of loops in three or more dimensions typically have phases in which the longest loops fill a finite fraction of the system. In such phases it is natural to ask about the distribution of loop lengths. We show how to calculate moments of these distributions using CP(n-1) or RP(n-1) and O(n) σ models together with replica techniques. The resulting joint length distribution for macroscopic loops is Poisson-Dirichlet with a parameter θ fixed by the loop fugacity and b...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review Letters
Volume:
111
Issue:
10
Pages:
100601
Publication date:
2013-09-01
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
Source identifiers:
416231
Language:
English
Keywords:
Pubs id:
pubs:416231
UUID:
uuid:3f7021b3-f3a9-4467-9eee-74cc2d22e36b
Local pid:
pubs:416231
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP